# SDR ASAA2024091552574

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 76,257 hours, 31,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT SIGN OVER R1 DOOR INOP. GROUNDED - YES. RELAMPED SIGN, NO HELP. REMOVED + REPLACED OVHD BATTERY PACK + CHARGER, REF AMM 33-51-06, NO HELP. REPLACED BATTERY PACK A SECOND TIME, OPS NORMAL. OK FOR CONTINUED SERVICE.
